... The first month I took 30mg and the second month I am now taking 60 mg. I have noticed severe dry lips, dry nose, and dry/itchy eyes. Aside from the dryness I have not had any other side effects. I only had mild acne but wanted beautiful skin so my derm suggested Accutane. Since I've been taking the medication I have only had an occasional outbreak. My biggest concern is that I have these bumps all over my chin and around my mouth. They aren't red like a pimple, they have no color. They aren't black or whiteheads, but if I squeeze them, stuff will come out. What is this? Will it go away? I hate it!!!
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2011 • 1 answer
Posted 30 May 2014 • 3 answers
Posted 30 May 2015 • 2 answers
Posted 7 Nov 2015 • 0 answers
Posted 18 Apr 2017 • 0 answers